# SDR HALA0800062

- Difficulty date: January 30, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ramp
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION AT AWR52, INT-MID GALLEY CART RAMP, ADJACENT TO TRASH CONTAINER.  MID GALLEY REMOVED IAW GMM 25-01-49, RAMP INSPECTED AND REQUIRES REPLACEMENT.  NEW RAMP INSTALLED AND GALLEY LOWER HALF INSTALLED ON A/C IAW 25-02-49.
